# SDR AALA201705169058

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 67,206 hours, 8,612 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D01594
- Condition: No Test
- Location: R4 Door Assist
- Part time: 21,017 hours, 2,392 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM BATTERY ON THE R4 DOOR FAILED TO TEST.  REMOVED AND REPLACED EPAS BATTERY ASSEMBLY IAW AMM 52-11-20.  OPERATIONAL CHECKED GOOD.
